# SDR DL72W020207

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 61,819 hours, 42,218 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT. STAB R/H SIDE STRINGER CRACKED SIXTH FROM BOTTOM 3RD  BAY DOWN                                                    REPAIR PER MM 55-30-000-8
